MAUDE Adverse Event Report: STRYKER SPINE-US 10MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US 10MM X 6DEG X 9MM X 23MM; INTERVERTEBRAL BODY FUSION DEVICE.
Model Number 48950106
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon insertered implant into the disc space then attempted to rotate the cage for proper anatomical alignment and the back 1/3 part of the cage sheered off.
 
Event or Problem Description
It was reported that the surgeon inserted implant into the disc space then attempted to rotate the cage for proper anatomical alignment and the back 1/3 part of the cage sheered off.

Brand Name
10MM X 6DEG X 9MM X 23MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6737516
Report Number3004024955-2017-00029
Device Sequence Number855832
Product Code MAX
UDI-Device Identifier07613327117417
UDI-Public(01)07613327117417
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48950106
Device Catalogue Number48950106
Device Lot NumberAEJE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2017
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight113